# SDR AALA202104059037

- Difficulty date: April 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 23,421 hours, 9,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462071NG08
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING IS LOOSE AT SEAT 28C. REPLACED EMERGENCY PATH LIGHT SHROUD IAW CMM 25-23-67, OPS CHECK GOOD.
